# SDR 98ZZZX4090

- Difficulty date: September 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N778AC
- Make and model: Bbavia 8GCBC
- Aircraft serial: 38197
- System (JASC): 2710 · Aileron Control System
- Part: Bolt
- Condition: Improper Part
- Location: Aileron
- Part time: 32 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING AN INITIAL INSPECTION ON A NEW AIRCRAFT, DISCOVERED SEVERAL PLACES HAD INCORRECT OR IMPROPERLY INSTALLED HARDWARE.  THE FORWARD BOLT ATTACHING THE LOWER CABIN DOOR HINGE HAD BEEN IMPROPERLY DRILLED AND INSTALLED SO THAT IT PREVENTED THE DOOR FROM COMPLETELY CLOSING.  THE BOLTS THAT SECURE THE AILERON SPACES TO THE AILERON WERE TOO LONG, EXTENDING OUT TO CONTACT THE FABRIC AT THE WING TIPS (OUTBOARD END OF THE AILERON BAY).
